Advil Cold & Flu is used for the relief of nasal/sinus congestion with headache, fever and pain associated with the common cold and flu. This medicine contains ibuprofen.
The tablets also contain pseudoephedrine hydrochloride, a decongestant, which helps clear the nasal passages and ease nasal congestion.
Only use this product if you have a blocked nose together with headache, pain and/or fever. Do not use it if you have only one of the symptoms.